# SDR R61A201606300399

- Difficulty date: June 30, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 21,662 hours, 17,095 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS SHOWING YELLOW ON THE MFD PAGE.  MAINTENANCE R & R FORWARD PASSENGER DOOR WARNING SENSOR HARNESS IAW AMM AND OPS CHECKED GOOD.
